Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Construction of a complete set of solutions of a linear partial differential equation in two variables, by use of punch card machines

Author: Stefan Bergman
Journal: Quart. Appl. Math. 4 (1946), 233-245
MSC: Primary 65.0X
DOI: https://doi.org/10.1090/qam/17593
MathSciNet review: 17593
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Stefan Bergman, Zur Theorie der Funktionen, die eine lineare partielle Differentialgleichung befriedigen, Recueil Mathématique (Mat. Sbornik) N.S. 2, 1169-1198 (1937).
  • [2] Stefan Bergman, The approximation of functions satisfying a linear partial differential equation, Duke Math. Journal, 6, 537-561 (1940). MR 0003328
  • [3] W. J. Eckert, Punched card methods in scientific computation, Columbia University, 1940.
  • [4] Everett Kimball, Jr., A method of technical computations by punched card equipment, Publication of the Bureau of the Census, Washington, D. C.
  • [5] R. Lorant, Digiting without sorting, I.B.M. Pointers No. 461.

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X

Additional Information

DOI: https://doi.org/10.1090/qam/17593
Article copyright: © Copyright 1946 American Mathematical Society

American Mathematical Society